Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician, via a company representative, concerning a 26 year old female patient with Crohn''s disease and a history of "passing out" when blood is drawn, who on 06-JUN-2007 was vaccinated with the first dose of Gardasil (Lot # not provided). Concomitant therapy included unspecified medication for Crohn''s disease and hormonal contraceptives (unspecified). On 06-JUN-2007, "within 5 minutes" after she had received the vaccination, the patient had a seizure. The physician then confirmed that the patient was completely "lucid" and conscious, and was oriented to the time, the date and her name, however it was not specified whether the patient had recovered from the event. The physician, "does not believe" the seizure was related to therapy with Gardasil. The patient sought unspecified medical attention. Upon internal review, had a seizure was considered to be serious as an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166